MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Patient Problem/Medical Problem (2688)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve damage is a known potential adverse event documented in product labeling.This patient is enrolled in the (b)(6) study ((b)(6)).
 
Event or Problem Description
Pvi procedure was performed (b)(6) 2019.During ablation of the rspv, transient loss of diaphragmatic stimulation was noted, but by the end of the case, phrenic nerve appeared to be intact based on sniff test.Sometime after the procedure the patient called the physician's office with complaints of shortness of breath, difficulty swallowing, and fleeting chest pain, and was advised to go to ed.In ed, chest x-ray revealed elevated right hemidiaphragm.Ed ruled out acute process and patient was discharged to home.Echo procedure was performed on (b)(6) 2019 and results were grossly within normal limits.Sniff test was performed on (b)(6) 2019 and revealed clear diaphragmatic paralysis.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key8745796
Report Number1225698-2019-00015
Device Sequence Number2371982
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Device Lot Number11171-013
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight68